# SDR CALA2013121693729

- Difficulty date: December 14, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 64,768 hours, 24,588 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: B372BAM0511
- Part serial: 248
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEC 1 ECAM MSG SHOWN.  REPLACED COMPUTER. REPLACED SEC 1 COMPUTER IAW MM & ACCOMPLISHED OPERATIONS CHECK IAW MM, CHECKED OK.  CORRECT OPERATIONS CHECK IAW TO 27-94-00-710-002-A
